Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: KARL STORZ GMBH CO. KG N.A.; URETHROTOME
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
KARL STORZ GMBH CO. KG N.A.; URETHROTOME
Model Number
27068L-S
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
11/22/2021
Type of Reportable Event
Malfunction
Event or Problem Description
While doing cystoscopy, round cold knife blade broke inside patient.Doctor retrieved it, xray taken.
New Search
Submit an Adverse Event Report
Brand Name
N.A.
Common Device Name
URETHROTOME
Manufacturer
(Section D)
KARL STORZ GMBH CO. KG
2151 e. grand avenue
el segundo CA 90245
MDR Report Key
13175523
Report Number
13175523
Device Sequence Number
11902554
Product Code
EZO
UDI-Device Identifier
04048551394335
UDI-Public
(01)04048551394335
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
11/22/2021
Report Date
(Section F)
11/22/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
27068L-S
Is the Reporter a Health Professional?
No
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/06/2022
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/06/2022
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Male
Date Report Sent to FDA
11/22/2021